# SDR FDEA2019062751404

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 90,150 hours, 38,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT CHECK, THE L1 DOOR WOULD NOT OPEN ELECTRICALLY.   REALLIGNED L1 DOOR UPPER AFT BOGIE ROLLER ASSEMBLY  INTO ITS TRACK, REINSTALLED LOWER DOOR LINER.  PRESSURIZED DOOR ASSIST BOTTLE AND CHECKED RIG.  ALL WORK ACCOMPLISHED IAW AMM 52-11-00-5.   RIG CHECKED GOOD, NO ADJUSTMENTS NEEDED.  ALL OPS CHECKS GOOD.
